Takip et
Hüseyin Budak
Hüseyin Budak
Associate Professor, Department of Mathematics, Düzce University
duzce.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Generalized Ostrowski type inequalities for local fractional integrals
M Sarikaya, H Budak
Proceedings of the American Mathematical Society 145 (4), 1527-1538, 2017
1702017
Simpson and Newton type inequalities for convex functions via newly defined quantum integrals
H Budak, S Erden, MA Ali
Mathematical Methods in the Applied Sciences 44 (1), 378-390, 2021
1082021
Fractional Hermite-Hadamard-type inequalities for interval-valued functions
H Budak, T Tunç, M Sarikaya
Proceedings of the American Mathematical Society, 2020
1082020
Some new quantum Hermite–Hadamard-like inequalities for coordinated convex functions
H Budak, MA Ali, M Tarhanaci
Journal of Optimization Theory and Applications 186, 899-910, 2020
1062020
Some new Simpson's type inequalities for coordinated convex functions in quantum calculus
MA Ali, H Budak, Z Zhang, H Yildirim
Mathematical Methods in the Applied Sciences 44 (6), 4515-4540, 2021
842021
Hermite–Hadamard-type inequalities for the interval-valued approximately h-convex functions via generalized fractional integrals
D Zhao, MA Ali, A Kashuri, H Budak, MZ Sarikaya
Journal of Inequalities and Applications 2020, 1-38, 2020
812020
New quantum boundaries for quantum Simpson’s and quantum Newton’s type inequalities for preinvex functions
MA Ali, M Abbas, H Budak, P Agarwal, G Murtaza, YM Chu
Advances in Difference Equations 2021, 1-21, 2021
802021
Quantum Hermite–Hadamard-type inequalities for functions with convex absolute values of second -derivatives
MA Ali, H Budak, M Abbas, YM Chu
Advances in Difference Equations 2021 (1), 7, 2021
722021
Generalized Hermite-Hadamard type integral inequalities for fractional integrals
MZ Sarikaya, H Budak
Filomat 30 (5), 1315-1326, 2016
652016
On generalized some integral inequalities for local fractional integrals
MZ Sarikaya, T Tunc, H Budak
Applied Mathematics and Computation 276, 316-323, 2016
642016
Quantum Ostrowski-type inequalities for twice quantum differentiable functions in quantum calculus
MA Ali, H Budak, A Akkurt, YM Chu
Open Mathematics 19 (1), 440-449, 2021
612021
Quantum variant of Montgomery identity and Ostrowski-type inequalities for the mappings of two variables
MA Ali, YM Chu, H Budak, A Akkurt, H Yıldırım, MA Zahid
Advances in Difference Equations 2021, 1-26, 2021
572021
Some trapezoid and midpoint type inequalities for newly defined quantum integrals
H Budak
Proyecciones (Antofagasta) 40 (1), 199-215, 2021
572021
New inequalities of Opial type for conformable fractional integrals
MZ Sarikaya, H BUDAK
Turkish Journal of Mathematics 41 (5), 1164-1173, 2017
552017
New version of fractional Simpson type inequalities for twice differentiable functions
F Hezenci, H Budak, H Kara
Advances in Difference Equations 2021, 1-10, 2021
492021
On generalization of trapezoid type inequalities for s-convex functions with generalized fractional integral operators
F Usta, H Budak, MZ Sarıkaya, E Set
Filomat 32 (6), 2018
482018
On new inequalities of Simpson's type for generalized convex functions
MZ Sarıkaya, H Budak, S Erden
Korean Journal of Mathematics 27 (2), 279-295, 2019
472019
Hermite-Hadamard's inequalities for conformable fractional integrals
MZ Sarıkaya, A Akkurt, H Budak, ME Yıldırım, H Yıldırım
An International Journal of Optimization and Control: Theories …, 2019
452019
On parameterized inequalities of Ostrowski and Simpson type for convex functions via generalized fractional integrals
H Budak, F Hezenci, H Kara
Mathematical Methods in the Applied Sciences 44 (17), 12522-12536, 2021
442021
On some new quantum midpoint-type inequalities for twice quantum differentiable convex functions
MA Ali, N Alp, H Budak, YM Chu, Z Zhang
Open Mathematics 19 (1), 427-439, 2021
422021
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20